An Extension of the Inequality of John-Nirenberg

Authors

  • Alejandro Ortiz Fernández Sección Matemática. Pontificia Universidad Católica del Perú

DOI:

https://doi.org/10.17268/sel.mat.2019.01.06

Keywords:

John-Nirenberg, BMO, Calderón-Zygmund, function fi, characterization

Abstract

The objetive of this note is to present an extension of the inequality of John-Nirenberg relative to a characterization of the spaces of bounded mean oscillation (spaces BMO). Another extension of this inequality is mentioned.

References

John, F.-Nirenberg, L. On Functions of Bounded Mean Oscillation. Comm. P. Appl. Math. 1961.

Ortiz, Alejandro. Tópicos sobre análisis armónico. Dpto. Matemática. UNT. Perú. 1988.

Ortiz, Alejandro. Casos particulares de la desigualdad de John-Nirenberg para espacios BMO. PRO MATHEMATICA. Vol.IV Nos.7-8. PUCP. 1990.

Spanne, S. Some Fuction Spaces Defined Using the Mean Oscillation over Cubes. Ann. Sup. Pisa. 1965.

Torchinsky, Alberto. (comunicación personal. 1984).

Torchinsky, Alberto. Real-Variable Methods in Harmonic Analysis. Academic Press. 1986.

Published

2019-07-21

How to Cite

Ortiz Fernández, A. (2019). An Extension of the Inequality of John-Nirenberg. Selecciones Matemáticas, 6(01), 35-40. https://doi.org/10.17268/sel.mat.2019.01.06

Most read articles by the same author(s)